Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 70, NWS Springfield, MO

August 4, 20134 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Aug 4, 2013, 11:26 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2013, 11:26 AM CDT (16:26 UTC)
Expired
Aug 4, 2013, 5:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Christian County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 5:10 PM CDTFLOOD1 Se Mcdowell, MOTHE LOW WATER CROSSING AT MCDOWELLS BEND WAS IMPASSABLE DUE TO HIGH WATER.
Aug 4, 5:10 PM CDTFLOOD5 Nne Cassville, MOTHE LOW WATER BRIDGE ON COUNTY ROAD 2140 AND HIGHWAY Y WAS FLOODED AND IMPASSABLE.
Aug 4, 5:10 PM CDTFLOODShell Knob, MOLONG CREEK ROAD OFF OF HIGHWAY YY WAS UNDER WATER AND IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WGUS53 KSGF 041626
FFWSGF
MOC009-043-209-213-042200-
/O.NEW.KSGF.FF.W.0070.130804T1626Z-130804T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 AM CDT SUN AUG 4 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTH CENTRAL CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  WESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 PM CDT.

* AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  RAINFALL RATES OF TWO TO FOUR INCHES PER HOUR ARE EXPECTED WITH    
  THESE STORMS THROUGH EARLY AFTERNOON.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE Y AT FLAT CREEK JUST NORTHEAST OF CASSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3650 9399 3693 9372 3692 9362 3694 9361
      3693 9306 3651 9301

$$

TERRY
2 follow-up statements
737 
WGUS73 KSGF 041827
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 PM CDT SUN AUG 4 2013

MOC009-043-209-213-042200-
/O.CON.KSGF.FF.W.0070.000000T0000Z-130804T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-BARRY MO-STONE MO-TANEY MO-
127 PM CDT SUN AUG 4 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
EASTERN BARRY...SOUTH CENTRAL CHRISTIAN...STONE AND WESTERN TANEY
COUNTIES...

AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS PRODUCED TWO TO THREE INCHES OF RAINFALL ACROSS THE 
WARNED AREA. MANY OF THESE AREAS RECEIVED TWO INCHES OR MORE OF RAIN 
YESTERDAY. 

THE HEAVY RAINFALL ON SATURATED GROUNDS WILL CONTINUE TO PRODUCE 
RUNOFF WHICH COULD CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND 
LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF 
FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3650 9399 3693 9372 3692 9362 3694 9361
      3693 9306 3651 9301

$$

TERRY
497 
WGUS73 KSGF 041956
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT SUN AUG 4 2013

MOC009-043-209-213-042006-
/O.CAN.KSGF.FF.W.0070.000000T0000Z-130804T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-BARRY MO-STONE MO-TANEY MO-
256 PM CDT SUN AUG 4 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN BARRY...
SOUTH CENTRAL CHRISTIAN...STONE AND WESTERN TANEY COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD 
WARNING. THIS MEANS THAT RUNOFF WILL CONTINUE TO CAUSE 
FLOODING...HOWEVER RAPID WATER RISES ARE NO LONGER EXPECTED. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3650 9399 3693 9372 3692 9362 3694 9361
      3693 9306 3651 9301

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 10:34 AM CDT, 52 minutes earlier.

Area forecast discussion, Aug 4, 10:34 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 AM CDT Sun Aug 4 2013

.UPDATE...
ISSUED AT 1027 AM CDT SUN AUG 4 2013

MCS currently pushing through the western forecast area with
pockets of moderate to heavy rainfall. There was an overall
diminishing trend with the convection, however light to occasional
moderate rain extends well back into Kansas with a large cloud
shield. Have adjusted temperatures downward for today to account
for the precipitation and cloud cover. Flooding will remain a
concern today with additional areas of heavy rainfall and more
rain expected tonight.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 247 AM CDT SUN AUG 4 2013

After impressive rainfall totals Friday night and early Saturday morning,
the region has gotten a much-needed break from the rain for at
least a short time early this morning. However, yet another MCS, as
of 245 AM, pushing east across central Kansas, and will likely
begin to push into southeastern Kansas and western Missouri a
little before daybreak.

Rainfall totals observed across central Kansas this morning have
been extreme, with some areas around Wichita picking up 3 to 4 inches
of rain in less than 90 minutes.  Thankfully for the Ozarks, this
complex should be weakening somewhat as it pushes east into the area
this morning, though many areas will pick up another good bout of
rain during the morning and early afternoon hours today, especially
west of U.S. 65.

Convection should dwindle a bit this afternoon into the early
evening hours, with just remnant scattered thunderstorms associated
with the remains of this morning's complex.  Heading into this
evening, though, yet another large area of thunderstorms should
develop over the Ozarks, and slowly move south and east overnight.
At this time, expect to see activity initiate late tonight between
I-49 and U.S. 65, with a slow southeastward push into the eastern
Ozarks by Monday morning.

With somewhat limited instability in place tonight, don't believe
that the overall severe weather risk is particularly high.  However,
the heavy rainfall/flash flood risk appears to be rather
significant, with a 30-40 KT low level jet feeding elevated
convection with PWATs well in excess of 2".  Think that overall
basin averages of one to two inches of additional rain is likely,
especially across the U.S. 65 corridor, with some areas picking up
perhaps double that on a localized scale.  With saturated soils and
creeks/low water crossings already running high, very little
additional rainfall will be needed to result in renewed flooding.
Needless to say, the Flash Flood Watch will be allowed to continue
into Monday morning.

.LONG TERM...(Monday THROUGH Saturday)
ISSUED AT 247 AM CDT SUN AUG 4 2013

As has been the case for a few days, a daytime downswing in
convective coverage/intensity should occur during the day on
Monday. By Monday night into Tuesday morning, the ring of fire
should become active yet again, though mostly for the northeastern
portion of the CWA (roughly Osage Beach to Eminence) as the upper
ridge tries to poke north into the region from the southern
Plains. This will also bring somewhat warmer temperatures to the
forecast area for Tuesday, with some areas across southeastern
Kansas and southwestern/southern Missouri warming into the mid
90s.

On Wednesday, a stronger shortwave is progged to swing southeast
across the Dakotas, which will push a cold front south toward, and
eventually though, the region.  Consensus timing among the guidance
suite members brings this front through Wednesday night into
Thursday morning.  The severe weather threat looks low with this
FROPA, though there are indications that it may bring yet another
round of moderate to heavy rain.

Beyond Thursday, the forecast becomes a bit uncertain regarding the
eventual position of the aforementioned frontal boundary.  At this
point, it looks to stall out along or just south of the
Missouri/Arkansas state line.  Scattered thunderstorms will remain
possible on a daily basis in the vicinity of that frontal boundary,
with drier, more comfortable conditions expected if/when/where
Canadian high pressure is able to build in to the north of the front.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
ISSUED AT 702 AM CDT SUN AUG 4 2013

Complex forecast over the next 24 hours as multiple rounds of
showers and storms will affect the region. The first round of
activity will affect the region this morning. Leading an area of
rainfall is a line of storms capable, at times, of producing
periods IFR ceilings and visibility. This rainfall should decrease
in coverage this afternoon. A brief break in the action is
possible late this afternoon into the early evening hours.
However, redevelopment of widespread showers and storms is
expected by the late evening hours. Confidence in the precise
location of storm development is low at this time and have
introduce VCSH at JLN/BBG. Confidence is a little higher at SGF
and have included rainfall for the overnight hours. Once again,
bouts of IFR ceilings and visibility are possible.

&&

.HYDROLOGY...
ISSUED AT 938 AM CDT SUN AUG 4 2013

REMNANTS OF OVERNIGHT MESOSCALE CONVECTIVE COMPLEX CONTINUE TO
MOVE ACROSS OUR WESTERN AND CENTRAL COUNTIES THIS MORNING. EXPECT
OVERALL WEAKENING TREND THROUGH LATE MORNING AND EARLY AFTERNOON
WITH HEAVIEST RAIN TRACKING EAST SOUTHEAST FROM LAWRENCE/DADE
COUNTY ACROSS GREENE/CHRISTIAN/SOUTHERN WEBSTER AND WESTERN
DOUGLAS COUNTIES OVER THE NEXT HOUR OR TWO. INFRARED SATELLITE
SHOWS COOLING CLOUD TOPS IN THIS GENERAL AREA AND AIRMASS
PRECIPITABLE WATER TO FUEL STORMS APPROACHED TWO INCHES ON THE
MORNING SOUNDING. RAINFALL RATES HAVE BEEN AT LEAST ONE INCH PER
HOUR IN AREAS WITH GREATER THAN 50 DBZ.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Monday morning FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Monday morning FOR KSZ073-097-101.

&&

UPDATE...Lindenberg
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Gagan
HYDROLOGY...Terry
Hazardous weather outlook, Aug 4, 3:48 AM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
348 AM CDT SUN AUG 4 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
348 AM CDT SUN AUG 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  AN AREA OF SHOWERS AND THUNDERSTORMS WILL PUSH EAST INTO
  SOUTHEASTERN KANSAS AND WESTERN MISSOURI THIS MORNING. CLOUD TO
  GROUND LIGHTNING AND MODERATE TO HEAVY RAINFALL CAN BE EXPECTED
  WITH THESE STORMS. THIS AREA OF RAIN AND THUNDERSTORMS WILL
  WEAKEN AND BECOME MORE SCATTERED IN NATURE DURING THE DAY TODAY.

  LATER TONIGHT...AN ADDITIONAL COMPLEX OF THUNDERSTORMS IS
  EXPECTED TO DEVELOP ACROSS MUCH OF THE OUTLOOK AREA. FREQUENT
  CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAINFALL CAN BE
  EXPECTED WITH THIS COMPLEX OF STORMS. WITH ALREADY SATURATED
  GROUND...HEAVY RAIN WILL LIKELY LEAD TO FLASH FLOODING. A FLASH
  FLOOD WATCH REMAINS IN EFFECT UNTIL MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHEAST EARLY MONDAY
  MORNING ACROSS THE AREA...WITH ADDITIONAL SCATTERED
  THUNDERSTORM DEVELOPMENT POSSIBLE DURING THE DAY MONDAY.

  AN ADDITIONAL COMPLEX OF STORMS IS POSSIBLE MONDAY NIGHT AND EARLY
  TUESDAY MORNING...POSSIBILITY BRINGING ADDITIONAL HEAVY RAIN. THE
  AREA MOST LIKELY TO BE AFFECTED BY THESE STORMS IS ALONG AND TO
  THE EAST OF A LINE FROM OSAGE BEACH TO EMINENCE.

  SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE
  REMAINDER OF THE WORKWEEK AS A FRONTAL BOUNDARY DROPS SOUTH INTO
  THE REGION.

  AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S ON A
  DAILY BASIS NEXT WEEK ACROSS EXTREME SOUTHEASTERN KANSAS AND
  WESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Special weather statement, Aug 4, 8:50 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 AM CDT SUN AUG 4 2013

MOZ077-088-089-094-041430-
BARTON MO-JASPER MO-DADE MO-LAWRENCE MO-
850 AM CDT SUN AUG 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR DADE...LAWRENCE...NORTHEASTERN
JASPER AND SOUTHEASTERN BARTON COUNTIES UNTIL 930 AM CDT...

AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SYLVANIA TO LOCKWOOD
TO MAPLE GROVE...MOVING SOUTHEAST AT 25 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE EVERTON...GOLDEN CITY...GREENFIELD...
LOCKWOOD...MILLER AND MOUNT VERNON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 34 AND 57 WILL ALSO BE
IMPACTED BY THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3716 9419 3756 9412 3750 9363 3725 9362
      3699 9374
TIME...MOT...LOC 1351Z 295DEG 20KT 3750 9400 3738 9397
          3723 9414

TERRY
Local storm report, Aug 4, 9:40 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 AM CDT SUN AUG 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     FLASH FLOOD      NEVADA                  37.84N 94.35W
08/04/2013                   VERNON             MO   DEPT OF HIGHWAYS

            INTERSTATE 49 CLOSED NORTHBOUND DUE TO FLOODING NEAR KAW
            RAPIDS RD. ROUTE W NORTH CLOSED DUE TO FLOODING NEAR
            HIGHLAND AVE. US 54 CLOSED EAST AND WEST BOUND DUE TO
            FLOODING NEAR LITTLE DRY WOOD CREEK. ROUTE K CLOSED IN
            BOTH DIRECTIONS DUE TO FLOODING NEAR MARVEL RD.

&&

JCOLUCCI
Local storm report, Aug 4, 10:58 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT SUN AUG 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     FLASH FLOOD      GREENFIELD              37.42N 93.84W
08/04/2013                   DADE               MO   DEPT OF HIGHWAYS

            MO ROUTE 39 CLOSED IN BOTH DIRECTIONS DUE TO FLOODING
            BETWEEN NEOLA AND ARCOLA. MO ROUTE 39 CLOSED IN BOTH
            DIRECTIONS DUE TO FLOODING JUST SOUTH OF BROAD ST IN
            GREENFIELD. U.S. ROUTE 160 CLOSED IN BOTH DIRECTIONS DUE
            TO FLOODING BETWEEN COUNTY ROADS 105 AND 107.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:01 PM CDTRiver Flood WarningSGFCedar32 hr
Aug 4, 7:22 AM CDTAreal Flood AdvisorySGFVernon5 hr
Aug 4, 7:45 AM CDTRiver Flood WarningSGFVernon8 days
Aug 4, 8:38 AM CDTFlash Flood WarningSGFBarton, Jasper, Vernon6 hr
Aug 4, 8:50 AM CDTSpecial Weather StatementSGFDade, Lawrence40 min
Aug 4, 9:25 AM CDTFlash Flood WarningSGFBarry, Cedar, Dade, Jasper, Lawrence, McDonald and 3 more6 hr
Aug 4, 10:01 AM CDTAreal Flood AdvisorySGFBarry, Camden, Christian, Dallas, Douglas, Greene and 12 more8 hr
Aug 4, 12:40 PM CDTRiver Flood WarningSGFVernon10 days
Aug 4, 12:40 PM CDTRiver Flood WarningSGFCedar70 hr
Aug 4, 2:47 PM CDTAreal Flood WarningSGFBarton, Jasper, McDonald, Newton, Vernon6 hr
Aug 4, 2:52 PM CDTAreal Flood WarningSGFBarry, Cedar, Christian, Dade, Greene, Lawrence and 4 more6 hr
Aug 4, 3:02 PM CDTRiver Flood WarningSGFBates, Vernon9 days

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.